Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Inverse-producing extensions of normed algebras

Author: Richard Arens
Journal: Trans. Amer. Math. Soc. 88 (1958), 536-548
MSC: Primary 46.00
MathSciNet review: 0095419
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Arens, Linear topological division algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 623-630. MR 0020987 (9:6a)
  • [2] Richard Arens and Kenneth Hoffman, Algebraic extension of normed algebras, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 203-210. MR 0077901 (17:1113e)
  • [3] Lynn H. Loomis, An introduction to abstract harmonic analysis, New York, van Nostrand, 1953. MR 0054173 (14:883c)
  • [4] Charles E. Rickart, The singular elements of a Banach algebra, Duke Math. J. vol. 14 (1947) pp. 1063-1077. MR 0023457 (9:358h)
  • [5] I. Gelfand, D. Raikov, and G. Shilov, Commutative normed rings, Uspehi Mat. Nauk N.S. vol. 2 (1946) pp. 48-146. MR 0027130 (10:258a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society